# SDR 2002UALA01895

- Difficulty date: December 24, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 15,289 hours, 5,761 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED 'EPSU FWD L' MESSAGE ON FWD FLT ATTENDANT PANEL.  REPLACED EMERGENCY POWER SUPPLY UNIT.  OPS CHECKED OK.
